Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

My wife has been asking about adema

Hello and thank you all who have been helping my wife with me and my adema situation. We are lost yes I have all the symptoms of heart failure, but yesterday my cardialogist did a echo test and stress test he said I am fine with no heart problems. What else could be causing all this water weight and weight gain. I have gained over 50 pounds in less then two months. It started the day before i have back surgery and now that I had back surgery its gotton worse to wear it hurts now. I only eat once a day. I have sleep apnea and diabetes which doctor said will get better with weight loss, I have start of emphazima, high cholestrol. The pills I have taken are lasiks 120mg a day for two weeks now, percocete for pain and vicodin, I have taken provigil to stay awake, and I have two inhalers I take daily. Anyone with any suggetions or advice or clues to what this might be. thank you all so much.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The diabetes needs to be gotten under control immediately!!! You need to eat 4-6 SMALL meals per day--good protein, veggies and fruit. Watch your sodium intake (especially be cautious of processed foods--canned, frozen, etc.-fresh is best). Drink lots of water. Watch your carbs--whole grains are best. Diabetes can cause serious kidney damage, which can cause edema. You're taking a high dose of diuretic--maybe a different one would work better for you.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor